Differential and Integral Equations

Global existence of solutions to nonlinear dispersive wave equations

Nakao Hayashi, Seishirou Kobayashi, and Pavel I. Naumkin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the global existence of solutions to nonlinear dispersive wave equations \begin{equation*} \partial _{t}^{2}u+\frac{1}{\rho ^{2}}\left\vert \partial _{x}\right\vert ^{2\rho }u=\lambda \left\vert \partial _{t}u\right\vert ^{p-1}\partial _{t}u \end{equation*} in one space dimension, where $0<\rho \leq 2,\rho \neq 1,p>3$ and $\lambda \in \mathbf{C}.$

Article information

Source
Differential Integral Equations, Volume 25, Number 7/8 (2012), 685-698.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356012658

Mathematical Reviews number (MathSciNet)
MR2975690

Zentralblatt MATH identifier
1265.35331

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Hayashi, Nakao; Kobayashi, Seishirou; Naumkin, Pavel I. Global existence of solutions to nonlinear dispersive wave equations. Differential Integral Equations 25 (2012), no. 7/8, 685--698. https://projecteuclid.org/euclid.die/1356012658


Export citation